# SDR AALA20041024

- Difficulty date: October 5, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHTS IN AFT RIGHT LAVATORY INOPERATIVE.  REPLACED BATTERY B527 FOR EMERGENCY LIGHTS AT AFT RIGHT HAND LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
